MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 4.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412045
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During balloon assisted coil embolization for an unruptured aneurysm, the subject coil was placed and detached as planned.However, after detachment and balloon deflation, the entire coil migrated into the middle cerebral artery.A goose neck snare device was used to retrieve the migrated coil, but arterial bleeding was observed.Temporary occlusion with the guiding balloon was applied to achieve hemostasis.Once bleeding was controlled, the procedure was completed successfully.Additional information indicates that the patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The visual and functional inspection was not applicable as the product was not returned for analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that after detaching the coil and deflating the balloon, the entire coil migrated into the artery.The coil could be removed by goose neck snare device, but bleeding was confirmed from the artery.Temporary occlusion with the guiding balloon was maintained to achieve hemostasis.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned for as reported code main coil migration.The reported 'patient hemorrhage, blood loss with sequelae' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.

Brand Name
TARGET TETRA 2.0MM X 4.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24384439
Report Number3008881809-2026-00097
Device Sequence Number16074816
Product Code HCG
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412045
Device Lot Number25849197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON (UNKNOWN).; BALLOON (UNKNOWN).; GOOSE NECK SNARE (UNKNOWN).; GOOSE NECK SNARE (UNKNOWN).; TARGET COILS (STRYKER).; TARGET COILS (STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale